MathSciNet Relay Station
MathSciNet bibliographic data
MR1835381 35J60 (35A15 35J20 35J65 58E05)
Chou, Kai-Seng; Wang, Xu-Jia A variational theory of the Hessian equation. Comm. Pure Appl. Math. 54 (2001), no. 9, 1029–1064.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement